# SDR SWAA2021121349817

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H OVERWING EXIT INDICATOR LIGHT L1188 HAS INOP LAMPS ; / [01] RELAMPED R/H OVERWING EXIT INDICATOR LIGHT L1188 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-801.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.
